Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2013, Article ID 956143, 9 pages
http://dx.doi.org/10.1155/2013/956143
Research Article

Convergence of the GAOR Method for One Subclass of -Matrix

Department of Mathematics, Qingdao University of Science and Technology, Qingdao 266061, China

Received 5 January 2013; Revised 12 March 2013; Accepted 14 March 2013

Academic Editor: Gerhard-Wilhelm Weber

Copyright © 2013 Guangbin Wang and Ting Wang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. S. R. Searle, G. Casella, and C. E. McCulloch, Variance Components, John Wiley & Sons, New York, NY, USA, 1992. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. J. Y. Yuan, “Numerical methods for generalized least squares problems,” Journal of Computational and Applied Mathematics, vol. 66, pp. 571–584, 1996. View at Google Scholar
  3. J.-Y. Yuan and X.-Q. Jin, “Convergence of the generalized AOR method,” Applied Mathematics and Computation, vol. 99, no. 1, pp. 35–46, 1999. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. M. T. Darvishi and P. Hessari, “On convergence of the generalized AOR method for linear systems with diagonally dominant coefficient matrices,” Applied Mathematics and Computation, vol. 176, no. 1, pp. 128–133, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. G.-X. Tian, T.-Z. Huang, and S.-Y. Cui, “Convergence of generalized AOR iterative method for linear systems with strictly diagonally dominant matrices,” Journal of Computational and Applied Mathematics, vol. 213, no. 1, pp. 240–247, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. G. Wang, H. Wen, L. L. Li, and X. Li, “Convergence of GAOR method for doubly diagonally dominant matrices,” Applied Mathematics and Computation, vol. 217, no. 18, pp. 7509–7514, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. X. X. Zhou, Y. Z. Song, L. Wang, and Q. S. Liu, “Preconditioned GAOR methods for solving weighted linear least squares problems,” Journal of Computational and Applied Mathematics, vol. 224, no. 1, pp. 242–249, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. M. T. Darvishi, P. Hessari, and B.-C. Shin, “Preconditioned modified AOR method for systems of linear equations,” International Journal for Numerical Methods in Biomedical Engineering, vol. 27, no. 5, pp. 758–769, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. M. Li and Y. X. Sun, “Discussion on α-diagonally dominant matrices and their applications,” Chinese Journal of Engineering Mathematics, vol. 26, no. 5, pp. 941–945, 2009. View at Google Scholar · View at MathSciNet